# SDR 02FDEA00754

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 41,902 hours, 12,997 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,885 hours, 3,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O ON FLAP & SLAT RETRACTION HAD SLAT DISAGREE LIGHT ILLUMINATE.  FOLLOWED RED TAB TO SLAT EXTEND LIGHT EXT.  RETURN TO AIRPORT.  DUMPED FUEL.  INSPECTED ALL 6 SENSORS & TARGETS.  PERFORMED BITE TEST ON SENSOR AT PROX BOX.  ALL TESTS GOOD.  DID SHAKE TEST ON ALL SLATS AT SENSORS, NO DISAGREE LIGHT SHOWING.  CYCLED SLATS MANY TIMES & COULD NOT REPRODUCE MALFUNCTION. R&R PROX SWITCH CONTROL BOX FOR PRECAUTION & REPEATED ALL ABOVE TESTS.  ALL CHECK NORMAL.  NO HISTORY SHOWN.  ALL MX DONE IAW MM 27-80-01-6 2 AND 27-84-01-2.
